Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression and Zoloft

Has anyone had depression and been medicated? Does anyone have any experience taking zoloft or any other meds??? Have never taken and want to know what to expect. Thanks for any input you have.

 
MommaD2

Asked by MommaD2 at 4:20 PM on Jan. 26, 2009 in Health

Level 1 (2 Credits)
This question is closed.
Answers (6)
  • Oh my goodness. I've been on Lexapro for 3 years and it's my savior. I don't give a shit anymore about certain things and if I feel sad for a while it does go away. Before I'd dwell forever on the stupidest shit. I think I'll take it forever. I'm more happy how. I sing and dance around my house. I'd rather be this way than in the Psych ward forever. Lots of luck.
    elainecat

    Answer by elainecat at 7:43 PM on Jan. 26, 2009

  • I have took medications for depression and anxiety and the side efects are worse than why you took them to begin with.
    That being said,i'm not against medications it about what works for your health.
    I had such side effects i was sick to my stomach,had weight gains,wanted to hurt myself,had bad thoughts.
    I now use holistic medicine and exercise and proper diet which help more than anything.
    Best of luck!
    Anonymous

    Answer by Anonymous at 4:24 PM on Jan. 26, 2009

  • I was on Zoloft and did not like it my mom is a nurse and suggested that i take lexapro or how ever it is spelled and i liked it alot better. Lexapro doesnt make the depression go away it just makes it to where when you get sad your only sad for a little bit and then it goes away i didnt really feel a difference in the zoloft.
    JenniferMarie18

    Answer by JenniferMarie18 at 4:25 PM on Jan. 26, 2009

  • Speak to a Docter I've been put on alot of medications for reasons from kidney disease to anxiety to depression and more. It all causes bad side effects sooner or later.Your body was not made to withstand all that crap.It damages your major organs. Unless it's medically necessary to survive, stay away. Excercise, alot of fresh air and eat healthy .
    Anonymous

    Answer by Anonymous at 4:45 PM on Jan. 26, 2009

  • I have been on Zoloft for over a year. It really helped at firt. My mood improved, I was less irritable and emotional. I lost weight quick. Then after a few months I began to gain weight and I have been gaining ever since. About a total of 15-20 pounds. I want to get off but it is hard because I can see a big difference in myself. I would do some research on it first, and try other things such as therapy (a counselor) and exercise.
    Anonymous

    Answer by Anonymous at 5:43 PM on Jan. 26, 2009

  • I was on Prozac once and it helped me quite a bit. Then for some reason I switched to Effexor and that was AWFUL! Never, ever use effexor! The side effects are bad, and withdrawal symptoms from going off it are even worse!


    I had a friend who took Zoloft and it seemed to be the right choice for her. She said it helped a lot.

    anime_mom619

    Answer by anime_mom619 at 6:28 PM on Jan. 26, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN